Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 281 to 300 of 1596

281
On delta-semiclassical orthogonal polynomials

K. H. Kwonresearcher; D. W. Lee; S. B. Park, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.1, pp.63 - 79, 1997-06

282
A remark on the class number formula over global function fields

Sunghan Baeresearcher; Pyung Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.12, no.3, pp.553 - 560, 1997-06

283
MULTIGRlD METHODS FOR THE PURE TRACTION PROBLEM OF LINEAR ELASTICITY: FOSLS FORMULATION

Lee, CHANG-OCK, 대한수학회논문집, v.12, no.3, pp.813 - 827, 1997-06

284
Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

285
Algebraic realization problems for low dimensional G manifolds

Cho, JH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.78, no.3, pp.269 - 283, 1997-07

286
Approximation of circular arcs by Bezier curves

Kim, Hong Ohresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.81, no.1, pp.145 - 163, 1997-07

287
Finite difference preconditioning cubic spline collocation method of elliptic equations

Kim, Hong Ohresearcher; Kim, SD; Lee, YN, NUMERISCHE MATHEMATIK, v.77, no.1, pp.83 - 103, 1997-07

288
A decoding algorithm for orthogonal Latin square codes

Hahn, Sang-Geunresearcher; Kim, DG; Kim, YS, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.28, no.9, pp.1235 - 1240, 1997-09

289
A preconditioned GMRES method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.85, no.2-3, pp.201 - 208, 1997-09

290
Two-level additive Schwarz preconditioners for P1 nonconforming finite elements for nonsymmetric and indefinite problems

Yon, YJ; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.87, no.1, pp.1 - 14, 1997-11

291
Elliptic units and class fields of global function fields

Bae, Sung-Hanresearcher; Kang, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.40, no.4, pp.385 - 394, 1997-12

292
Strong shift equivalence of 2 by 2 non-negative integral matrices

Choe, Geon Horesearcher; Shin, Sujinresearcher, MATHEMATIKA, v.44, no.88, pp.312 - 2, 1997-12

293
Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

294
Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

295
Suboptimal discrete filters for stochastic systems with different types of observations

Choi, U-Jinresearcher; Oh, M; Shin, V. I; Lee, Y, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.35, no.3, pp.17 - 27, 1998

296
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

297
A probably secure and practical signature scheme for smart cards

Yong Kuk You; Sang Geun Hahnresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS , v.2, no.1, pp.15 - 26, 1998

298
Convergence of multigrid methods for nonconforming finite elements without regularity assumptions

Chen, ZX; Kwak, Do Youngresearcher, COMPUTATIONAL APPLIED MATHEMATICS, v.17, no.3, pp.283 - 302, 1998

299
Arithmetic of the modular function j(1,4)

Kim, CH; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.84, no.2, pp.129 - 143, 1998

300
Unimodular wavelets and scaling functions

Kim, H.Oresearcher; Park, J.H., 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.13, no.2, pp.289 - 305, 1998

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0